MathSciNet Relay Station
MathSciNet bibliographic data
MR815913 32E35 (32F15)
Jakóbczak, Piotr On Fornæss' imbedding theorem. Univ. Iagel. Acta Math. No. 24 (1984), 273–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement